# SDR SWAA013201

- Difficulty date: November 27, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 23,497 hours, 20,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 96380
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BOTH LT AND RT OUTBOARD CHORD ANGLES CRACKED AT BS 178, WL 207.  REMOVED AND REPLACED CHORD ANGLES PER SWA ACO.
